# SDR DXTA200500686

- Difficulty date: April 19, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N324QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600423
- Aircraft time: 7,151 hours, 5,884 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Relay
- Part number: 60414201A
- Condition: Malfunctioned
- Location: Anti-Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR SELECTED DOWN, BRAKE PRESS LOW AND ANTI SKID INOP ANNUNCIATORS LIT.  DIVERTED TO CMH, UPON 2ND GEAR EXTENSION NO ANNUNCIATORS ILLUMINATED.  INSTALLED NEW SKID CONTROL RELAY (K74) AND NEW HI-PRESSURE SWITCH (S168) IAW CE-560 WDM 32-40-01.  OPS CHECK GOOD.
